# SDR ASAA2013080995768

- Difficulty date: August 9, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 27,580 hours, 8,135 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROACHING FAP II INBD OGG, F/O TYPED A ROUTE CHANGE AND ADDED THE CAMP ARRIVAL. AFTER EXECUTING CHANGE VTK DISPLAYED ON BOTH SIDES, BOTH FMC RESTART AFTER 2 MINUTES. HAD TO COMPLETLY RELOAD FMCS, OPS NORMAL AFTER THAT.  ACFT GROUNDED. PERF FIM TASK 34-61, TASK 801, NO FAULTS NOTED.
